Alert archive / Pennsylvania / Flash Flood Watches in 2011

Flash Flood Watch 1, NWS State College, PA

April 15, 201127 counties in Pennsylvania

NWS State College, PA issued this flash flood watch at Apr 15, 2011, 12:54 PM EDT for 27 counties in Pennsylvania. It took effect at Apr 16, 2011, 12:00 PM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2011, 12:54 PM EDT (16:54 UTC)
In effect from
Apr 16, 2011, 12:00 PM EDT
Expired
Apr 16, 2011, 9:30 PM EDT
In force
10 hr
Issued by
NWS State College, PA
Flood severity
None
All 27 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Union County, PA, York County, PA

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

715 
WGUS61 KCTP 151654
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1254 PM EDT FRI APR 15 2011


PAZ017>019-024>027-033>036-161700-
/O.NEW.KCTP.FF.A.0001.110416T1600Z-110417T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-SOMERSET-BEDFORD-FULTON-FRANKLIN-
1254 PM EDT FRI APR 15 2011

...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA...
 INCLUDING THE FOLLOWING AREAS...BEDFORD...BLAIR...CAMBRIA...
 CLEARFIELD...FRANKLIN...FULTON...HUNTINGDON...MIFFLIN...
 NORTHERN CENTRE...SOMERSET AND SOUTHERN CENTRE.

* FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. 

* A STRONG FRONTAL SYSTEM WILL BRING HEAVY RAINFALL TO THE WATCH
  AREA SATURDAY AFTERNOON AND EVENING. SOILS ARE ALREADY MOIST
  FROM RECENT RAINFALL AND FORECAST RAINFALL OF IN EXCESS OF TWO
  INCHES WILL LEAD TO FLASH FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
2 follow-up statements
180 
WGUS61 KCTP 160755
FFACTP

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
355 AM EDT SAT APR 16 2011

PAZ028-042-045-046-049>053-056>059-063>066-170600-
/O.EXB.KCTP.FF.A.0001.110416T2000Z-110417T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JUNIATA-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
355 AM EDT SAT APR 16 2011

...FLASH FLOOD WATCH IN EFFECT FROM 4 PM THIS AFTERNOON THROUGH
LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF CENTRAL 
  PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...ADAMS...
  COLUMBIA...CUMBERLAND...DAUPHIN...JUNIATA...LANCASTER...
  LEBANON...MONTOUR...NORTHUMBERLAND...PERRY...SCHUYLKILL...
  SNYDER...SOUTHERN CLINTON...SOUTHERN LYCOMING...SULLIVAN...
  UNION AND YORK.

* FROM 4 PM THIS AFTERNOON THROUGH LATE TONIGHT. 

* A STRONG FRONTAL SYSTEM WILL BRING HEAVY RAINFALL TO THE WATCH
  AREA LATER THIS AFTERNOON INTO TONIGHT. SOILS ARE ALREADY MOIST
  FROM RECENT RAINFALL AND FORECAST HEAVY RAINFALL...IN EXCESS OF
  TWO INCHES IN SOME AREAS...WILL LEAD TO THE THREAT OF FLASH
  FLOODING ON SMALL STREAMS AND CREEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

PAZ017>019-024>027-033>036-170400-
/O.CON.KCTP.FF.A.0001.110416T1600Z-110417T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-SOMERSET-BEDFORD-FULTON-FRANKLIN-
355 AM EDT SAT APR 16 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON EDT TODAY
THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...BEDFORD...BLAIR...CAMBRIA...CLEARFIELD...FRANKLIN...
  FULTON...HUNTINGDON...MIFFLIN...NORTHERN CENTRE...SOMERSET AND 
  SOUTHERN CENTRE.

* FROM NOON EDT TODAY THROUGH THIS EVENING. 

* A STRONG FRONTAL SYSTEM WILL BRING HEAVY RAINFALL TO THE WATCH
  AREA THIS AFTERNOON AND EVENING. SOILS ARE ALREADY MOIST FROM
  RECENT RAINFALL AND FORECAST HEAVY RAINFALL...IN EXCESS OF TWO
  INCHES IN SOME AREAS...WILL LEAD TO THE THREAT OF FLASH FLOODING
  ON SMALL STREAMS AND CREEKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

LAMBERT/STEINBUGL
382 
WGUS61 KCTP 170130
FFACTP

FLOOD WATCH
NATIONAL WEATHER SERVICE STATE COLLEGE PA
930 PM EDT SAT APR 16 2011

.A COLD FRONT WILL SWEEP EAST OF THE AREA LATE THIS
EVENING...BRINGING AN END TO THE HEAVY RAIN. 

PAZ017>019-024>027-033>036-170230-
/O.CAN.KCTP.FF.A.0001.000000T0000Z-110417T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-SOMERSET-BEDFORD-FULTON-FRANKLIN-
930 PM EDT SAT APR 16 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS
BEEN CANCELLED. HEAVY RAIN HAS PUSHED EAST OF THE AREA THIS
EVENING...ENDING THE THREAT OF FLASH FLOODING. 

$$

PAZ028-042-045-046-049>053-056>059-063>066-170230-
/O.CAN.KCTP.FF.A.0001.000000T0000Z-110417T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JUNIATA-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
930 PM EDT SAT APR 16 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL PENNSYLVANIA HAS
BEEN CANCELLED. FLOODING IS OCCURRING ACROSS PORTIONS OF THE
SUSQUEHANNA VALLEY THIS EVENING AND WARNINGS AND ADVISORIES HAVE
BEEN ISSUED FOR THOSE AREAS. THE HEAVY RAIN WILL MOVE EAST OF THE
AREA BY MIDNIGHT...WITH RECEDING FLOOD WATERS LIKELY SUNDAY
MORNING. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood watch went out at Apr 15, 11:50 AM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 15, 11:50 AM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1150 AM EDT FRI APR 15 2011

.SYNOPSIS...
CANADIAN HIGH PRESSURE CENTERED JUST SOUTH OF JAMES BAY THIS
MORNING WILL SLIDE EASTWARD ACROSS QUEBEC INTO THE MARITIMES
LATER TODAY INTO TONIGHT. A STRONG LOW PRESSURE SYSTEM OVER THE
PLAINS WILL TRACK NORTHEAST INTO THE GREAT LAKES ON
SATURDAY...WITH THE TRAILING COLD FRONT SWEEPING EASTWARD THROUGH
THE REGION SATURDAY NIGHT. THIS FRONTAL SYSTEM WILL BE ACCOMPANIED
BY RAIN AND GUSTY WINDS. COOLER AIR WILL MOVE INTO THE AREA BEHIND
THE FRONT ON SUNDAY. THERE WILL A CHANCE OF SHOWERS THROUGH MUCH
OF NEXT WEEK AS A WAVY FRONTAL ZONE WAGGLES BACK AND FORTH OVER
PENNSYLVANIA...FOLLOWED BY A COLD FRONT FOR LATE IN THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AGAIN...NO SIGNIFICANT CHANGES MADE TO THE NEAR TERM FORECAST.

STRONG SFC ANTICYCLONE CURRENTLY CENTERED JUST SOUTH OF JAMES BAY
WILL SHIFT EWD ACRS QUEBEC INTO NRN NEW ENGLAND AND THE CANADIAN
MARITIMES BY TONIGHT. MEANWHILE..A DEEP PLAINS CYCLONE WILL LIFT
NEWD THROUGH THE MID MS VLY JUST NORTH OF A LINE FROM KANSAS CITY
TO ST. LOUIS MO TO CHICAGO IL. THE LARGE SFC HIGH TO THE NORTH
WILL PROVIDE FAIR AND DRY WEATHER FOR THE FIRST HALF OF THE
PERIOD. A MARITIME FLOW WITH WINDS OUT OF THE EAST WILL RESULT IN
A SLIGHTLY COOLER DAY THAN YESTERDAY WITH HIGHS IN THE MID TO
UPPER 50S. LAYERED MID AND HIGH CLOUDS WILL GRADUALLY INCREASE
THROUGH THE AFTN IN ADVANCE OF THE PLAINS SYS. THE MAIN FORECAST
CHALLENGE EARLY IN THE PERIOD INVOLVES THE POTENTIAL DEVELOPMENT
OF A LOW CLOUD DECK /AOB 3KFT AGL/ OVR S/CENTRAL AND SERN PA..AS
LOW LEVEL WINDS VEER TO A SELY/UPSLOPE DIRECTION.

INCREASING WAA AND ISENTROPIC ASCENT VIA STRENGTHENING LOW LEVEL
SELY FLOW IN EXCESS OF 50KTS /+4 TO +5SD H85 WIND ANOMALIES/ WILL
FOCUS HIGH MFLUX INTO THE WRN HALF OF THE CWA NORTH OF RETURNING
WARM FNTL ZONE. MDLS ARE IN GOOD AGREEMENT WITH LGT OVRRNG RAINS
SPREADING EWD ACRS THE THE AREA AFT MIDNIGHT ESP WRN SXNS. THERE
IS CONCERN FOR ADVISORY CRITERIA WINDS OVR THE WESTERN HIGH
TERRAIN GIVEN TIGHT GRADIENT FLOW AND CORRESPONDING STRONG WINDS
RIGHT OFF THE DECK. FOR NOW HAVE HIGHLIGHTED THE WIND THREAT IN
THE HWO BUT THE DAY SHIFT MAY WANT TO TAKE A CLOSER LOOK AT A
POSSIBLE ADVISORY FOR THE RIDGES. THE SATURATED GROUND AND
UNUSUALLY STRONG WIND DIRECTION COULD BE FACTORS IN POTENTIAL FOR
DOWNED TREES.

&&

.SHORT TERM /SATURDAY/...
MOST OF THE RAIN SHOULD HOLD OFF UNTIL EARLY SATURDAY. MODELS
HAVE BEEN CONSISTENT WITH THE TIMING OF THE RAIN.

MAIN CHANGE TO SATURDAY WAS TO EDGE TEMPS UP A FEW DEGREES
ACROSS THE NE...AND POPS TO 100 PERCENT. LEFT QPF CLOSE TO
WHAT WE HAD.

NOT REAL CONCERN ABOUT ADVISORY WINDS...AIRMASS WILL BE
RATHER STABLE. LEFT THUNDER OUT FOR NOW.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
RAIN WILL TAPER OFF FROM WEST TO EAST SATURDAY NIGHT.

HOWEVER...A SECONDARY PUSH OF COLD AIR ALOFT WILL MOVE IN TOWARD
SUNRISE...SO THERE WILL STILL BE A CHC OF SHOWERS ON SUNDAY. NOT
QUITE COLD ENOUGH FOR SNOW.

HELD OFF ON ANY FLOOD WATCH FOR NOW. SYSTEM HAS BEEN WELL
FORECAST...STILL LOOKS IT WILL MOVE ALONG. ALSO RECENT SYSTEMS
HAVE DUMPED UPWARDS OF 1 TO 2 INCHES OF RAIN WITHOUT ANY
SIGNIFICANT PROBLEMS.

HOWEVER...GIVEN THE WET ANTECEDENT CONDS...WILL CONTINUE TO
MENTION POSSIBILITY OF FLOODING IN THE HWO.

EXPECT A WARM FRONT TO BE ACROSS THE STATE FOR MUCH OF MONDAY
INTO TUE...BEFORE IT LIFTS FURTHER TO THE NORTH ON WED. SOME
VARIATION IN POSITION OF WARM FRONT AND SHOWER ACTIVITY. THE GFS
IS FURTHER SOUTH AND SLOWER WITH THE SHOWERS ON MONDAY.

WHILE I WENT WITH THE SLOWER ONSET OF THE SHOWERS...STILL THINK
THE FRONT WILL BE ACROSS THE NORTHERN PORTION OF THE STATE FOR
MUCH OF THE EARLY PART OF THE WEEK. FOR NOW...DID EDGE TEMPS UP
SOME.

LEFT A CHC OF SHOWERS IN FOR THU...FRONT WILL LIKELY STALL JUST
SOUTH OF THE AREA.

MUCH OF THE UPCOMING WEEK WILL FEATURE A LARGE NORTH...SOUTH
TEMPERATURE GRADIENT...AND THE POTENTIAL FOR HEAVY RAIN NORTH...
AND PERHAPS STRONG STORMS TO THE SOUTH...AS SYSTEMS CONTINUE
TO LIFT NE IN ABNORMALLY FAST SW FLOW OF AIR.

THERE WILL BE A BETTER CHC FOR STORMS ACROSS THE ENTIRE AREA
ON WED...AS THE NEXT COLD FRONT MOVES ACROSS THE AREA.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
PREDOMINATELY VFR CONDS EXPECTED THROUGH THE PERIOD..WITH A STEADY
INCREASE IN LAYERED MID AND HIGH CLOUDS. MDL DATA CONTINUES TO
SUGGEST UPSLOPE LOW CLOUD DEVELOPMENT /BLW 5KFT AGL/ OVR CENTRAL
AND ERN SXNS LATER THIS AFTN INTO TONIGHT AS THE LOW LEVEL FLOW
BECOMES SELY. THE SIGNAL IN THE LAMP/GFS/NAM MOS SUITE IS STILL
SOMEWHAT MIXED AND EXPERIENCE HAS SHOWN A TENDENCY FOR GUIDANCE TO
BE TOO LOW...THEREFORE LEANED OPTIMISTICALLY WITH THE 12Z TAFS. SELY
LL JET STRENGTHENS IN EXCESS OF 50KTS FROM WEST TO EAST OVERNIGHT
RESULTING IN LLWS AFT 00Z. GRADIENT WINDS WILL ALSO INCREASE WITH
25-30KT GUSTS OVR THE WESTERN HIGH TERRAIN AIRFIELDS JST/BFD. RAIN
IS EXPECTED TO OVERSPREAD THE STATE FROM WEST TO EAST ON SATURDAY
WITH MAINLY MVFR AND IFR CONDITIONS. SOME EMBEDDED THUNDERSTORMS
AND LOCALLY HEAVY RAIN WILL BE POSSIBLE ESPECIALLY OVR S/CENTRAL
AND SERN SXNS.

OUTLOOK...
SAT...RAIN/LOW CIGS. STRONG SSE WINDS/LLWS. FROPA/WIND SHFT SAT
NGT.
SUN...LOW CIGS WEST. VFR EAST. GUSTY NW WNDS.
MON-TUE...MVFR CONDS POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...MARTIN/STEINBUGL
NEAR TERM...DEVOIR/STEINBUGL
SHORT TERM...GRUMM/DEVOIR/MARTIN
LONG TERM...MARTIN
AVIATION...STEINBUGL
Hazardous weather outlook, Apr 15, 4:31 AM EDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
431 AM EDT FRI APR 15 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-161215-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
431 AM EDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A MOISTURE LADEN STORM SYSTEM WILL PRODUCE MODERATE TO LOCALLY
HEAVY RAINFALL ON SATURDAY AFTERNOON AND EVENING OVER CENTRAL
PENNSYLVANIA. WIDESPREAD ONE TO TWO INCH RAINFALL AMOUNTS ARE
LIKELY.

RENEWED RISES ON CREEKS AND STREAMS AND SMALLER TRIBUTARIES ARE
EXPECTED...AND FLOODING COULD RESULT IF AMOUNTS OVER 2 INCHES
ARE WIDESPREAD.

IN ADDITION...GUSTY SOUTHEAST WINDS WILL BE ACROSS THE AREA
ON SATURDAY. THE STRONGEST GUSTS ARE EXPECTED TO BE ACROSS
THE WESTERN AND NORTHERN MOUNTAINS...WHERE WIND GUSTS IN
EXCESS OF 40 MPH WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MARTIN/STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 1:56 PM EDTWind AdvisoryCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more32 hr

Nearby

Flash Flood Watches in Pennsylvania, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.